I had sex on 5 day of my periods.. as it was unprotected.. so I took I pill wirh next 24 hrs.. after 6 days .. I am having period again.. why.? Can it be pregnancy or some danger syd effect
Its just a side effect of the Ipill. Its nothing to worry about it. You're regular period will probably be delayed.
Many women get bleeding about a week (give or take a few days) after taking emergency contraception. Not all women, but many do. It is just an effect of the hormones. It doesnt mean you are pregnant (bleeding doesnt mean you are pregnant) and it is not dangerous-it is just an effect from the ECP/Ipill.
I'v also same problem but i did't get any medicine. Now it had been one and half month.
Can i take now pills??
Please back me answer..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2018 • 4 answers
Updated 22 Dec 2013 • 1 answer
Updated 6 Feb 2014 • 2 answers
Updated 19 May 2018 • 2 answers
Updated 6 Aug 2014 • 1 answer